MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM NYLON HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM NYLON HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NC-3-4-HELIX
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the coil was being implanted when it prematurely detached in the wrong area of the vessel.The healthcare provider (hcp) used a stent retriever to then remove the coil without complications with the patient.There was coil separati on/break/premature detachment.There was no surgical or medicinal intervention required.There was no friction or difficulty during delivery.The physician did not reposition the coil.The physician did not attempt to detach the coil.The device and any accessories were prepared as indicated in the ifu.No patient symptoms or further complications were reported as a result of this event.The patient is alive with no injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM NYLON HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22853463
Report Number9617601-2025-01084
Device Sequence Number8421680
Product Code KRD
UDI-Device Identifier00847536044265
UDI-Public(01)00847536044265(17)260106(10)225749716
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K081465
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2026
Device Model NumberNC-3-4-HELIX
Device Catalogue NumberNC-3-4-HELIX
Device Lot Number225749716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date08/20/2025
Date Device Manufactured01/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown